# SDR UPS00233868

- Difficulty date: September 28, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF S18A RT SECTION AND NR 1 INSP OF ALL ACCESSED FASTENER  HOLES CORROSION AND SUSPECT CRACKS FOUND IN SKIN REPAIR CARRIED IAW SRM 51-10-6 AND SMRO EO 2000-036-003 UPS ENGINEERING FILE NR 727-53-2289.
